# SDR AU000459

- Difficulty date: June 7, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Faulty
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(AUS) COPILOTS SIDE WINDOW SEAL OUT OF POSITION AND LEAKING.
